# SDR ASAA2020032032478

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 14,973 hours, 5,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TEMP CONTROL NO. 1TECH SERVICES: FAULTING FLOW SELECTOR 5HBACCOMPLISH TSM 21-51-00-810-801-A FLOW SELECTION FAULT.PART HAS BEEN ORDERED IF NEEDED GROUNDED - YES. PER TSM 21-51-00-810-801-A PERFORMED OPS TEST OF THE PACK TEMP-CONTROL SYSTEM. TEST PASSED. NO FAULTS.CLEARS MEL 21-21-00-04. MDDR 77204 + PLACARD REMOVED.
